On the existence of optimal controls

Vidyasagar , M. (1975) On the existence of optimal controls Journal of Optimization Theory and Applications, 17 (3-4). pp. 273-278. ISSN 0022-3239

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/gn7914582k530r...

Related URL: http://dx.doi.org/10.1007/BF00933880


Using a recent result due to Berkovitz, we prove the existence of an optimal control in a broad class of problems, under relatively mild conditions.

Item Type:Article
Source:Copyright of this article belongs to Springer.
Keywords:Optimal Control; Existence Theorems; Control Theory
ID Code:56148
Deposited On:22 Aug 2011 12:33
Last Modified:22 Aug 2011 12:33

Repository Staff Only: item control page